Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
  Volume 25  (2017)
  Volume 26  (2018)
  Volume 27  (2019)
  Volume 28  (2020)
Acta Univ. M. Belii Ser. Math., Issue 2020, pp. 95-111. Download full version Download PDF PDF (474 kB)
Received on 9 June 2020;
Accepted in final form on 25 November 2020;
Published online on 26 November 2020;
Communicated with Matúš Dirbák.

Sufficiency and duality of set-valued semi-infinite programming problems under generalized cone convexity
by Koushik Das and Chandal Nahak

Abstract
Abstract
Keywords
convex cone, set-valued map, contingent epiderivative, Mond-Weir, Wolfe and mixed types dual.
Mathematics Subject Classification
(2010) 26B25, 49N15.
BibTeX reference
@ARTICLE{oaumb2020006,
    author = {Das, K.},
    author = {Nahak, Ch.},
    title = {Sufficiency and duality of set-valued semi-infinite programming problems
             under generalized cone convexity},
    journal = {Acta Univ. M. Belii Ser. Math.},
    year = {2020},
    pages = {95--111},
    issn = {1338-7111}
}
            



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017  
  Issue 2018  
  Issue 2019  
  Issue 2020